# SDR AALA201905289011

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 21,195 hours, 8,431 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF LOSS OF GREEN HYDRAULIC SYSTEM. MAINTENANCE REPLACED RT MLG DOOR ACTUATOR FWD FLEXIBLE HOSE DUE TO RUPTURE IAW AMM 32-31-39. OPS & LEAK CHECK GOOD.
